# SDR SWAA2022111055633

- Difficulty date: October 4, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER BS 663 L/H SIDE AT MAIN WHEEL WELL COMPARTMENT 2022-561707 / [01] TOOL USED CALIPER P/N: 500-197-30 S/N: A18135081 DUE DATE: 19-JUL-23;[02] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18196021 DUE DATE:16-JAN-23;[03] TOOL USED: SCALE P/N: SCA-301 S/N: AE-412120 DUE DATE: 14/MAR/23.;[04] TOOL USED: SCALE P/N: 91847; S/N: AE-409316; DUE DATE: 06-JUN-23.;[05] REPAIRED VAPOR BARRIER BS 663 L/H SIDE AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. REFER TO INDIVIDUAL SIGNOFFS BELOW.;[06] TASK COMPLETED;[07] TASK COMPLETED.RII
